# SDR ASAA2016051716769

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,469 hours, 9,977 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504C
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78222000, FOUND AILERON POSITION SENSOR OUT OF ADJUSTMENT. ACFT GROUNDED.  ADJUSTED THE AILERON POSITION SENSOR IAW AMM 22-11-29-820-801, OPS CHECKS GOOD.  ACCOMPLISHED ADDITIONAL LWMP TEST, DFCS LRU REPLACEMENT TEST, REF AMM 22-11-29/501 BITE GROUP NR 46 FOR ROLL SENSOR, OPS CHECK GOOD.
